English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Explicit free parametrization of the modified tetrahedron equation

MPS-Authors
/persons/resource/persons236182

Sergeev,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235943

Pakuliak,  Stanislav Z.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sergeev, S., von Gehlen, G., & Pakuliak, S. Z. (2003). Explicit free parametrization of the modified tetrahedron equation. Journal of Physics A: Mathematical and General, 36, 975-998.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3105-F
Abstract
There is no abstract available